# SDR IPXA2021032467237

- Difficulty date: March 2, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: A54611702200
- Part serial: NSN
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL/H PYLON PRECOOLER COMPT AFT BULKHEAD I/B UPPER CORNER HAS CRACK LOC.REPAIRED IAW EO A300-5450-51643-A.
